Posted by Luke (18.104.22.168) on January 20, 2001 at 19:15:39:
In Reply to: Luke - side effects posted by annemarie on January 20, 2001 at 18:53:15:
I take pred occasionally for a reason more similar to your mothers than for CH. Occasionally, when I have a cold, it will develop into chronic bronchitis for the duration of the virus and stay for another 3 weeks or so. At this point my bronchioles go into a very painful spasm and don't let air through. I literally begin to suffocate.
This happened to me last October. As usual, I had to use Pred. for about a month. This caused an extreme appetite increase(always does for me). Due to this, and because I was under a lot of stress from school, I ate and did not really attempt to curb it. I gained 20 pounds of fat by the end of the month.
After this, I became really angry at myself. I went on a very extreme sort of diet, where I would eat about 300 calories, twice a day, and drink lots of sugarless coffee to keep my metabolism very fast the entire time. I did this for about a month. It made me irritable, sometimes sad, and not very happy in general. However...I lost all of those 20 pounds I had gained.
I suppose that because of this very difficult time, and because of the fact that the way I motivated myself to continue on this extremely difficult diet was by anger, that still comes through what I say. When I think of pred, or when I use it now for any reason, if I feel a hunger that tempts me to eat more than I should, I basically make myself angry inside, and go "no, f**k you, I'm stronger than some stupid pill". But I understand what you're saying, and this is just MY approach to it.
Post a Followup